Facebook Pixel
EmpowHER Guest

Could I be pregnant or is this the plan b?

By Anonymous May 15, 2017 - 1:34pm
Rate This

I had unprotected sex on April 21 my boyfriend of 4 years thought he had came inside so I took a plan b 3 hours after sex. However I did not have an side effects of any kind which I read that can happen to some people. Well I am now a week late on my period which was suppose to start May 9 and I have been experiencing some bloating, heartburn, nausea, cramps extremely sore breast & headaches. I have taken a test but it comes out negative & im starting to freak out.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!